Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How to redce protein lossing in urea ?

i was a kidney transplant patient, my transplantation done in 2009 june 19th. now my problem is protein losing in urea from 6 months. for this my doctor refer me use CERTICAN 0.25mg . i was using it from 6 months. due to these tablets medicines expanses get raise, so plz give me a solution to how to reduce protein loss in urine.( creatinine 0.5... protein urea 180)
Asked On : Mon, 28 Feb 2011
Answers:  6 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Homeopath 's  Response
Welcome to Healthcare Magic Forum

You kidney function is impaired , that is why there is rise in creatinine and urea in blood, and albumin in urine.

The medication prescribed by ur dr cannot be stopped altogether, how ever inaddition to these , some homeopatic medications help in this condition. So you can consult a homeopath for this .

Dietary changes are required in each patient having chronic kidney disease. Please visit a Nutritionist to get a diet planned for you.


For further enquires-
Answered: Mon, 4 Apr 2011
I find this answer helpful
Homeopath Dr. Ratnesh Pandey's  Response
welcome to HCM

this is really big complain advice you not to stop medicine prescribed by your doctor
but along withthat you can take homoeopathic medicine it is safe to take but you have to consult any homoeopath doctor it require a detail case taking and selction of medicine
Answered: Sat, 10 Sep 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
The cause of the protein loss has to be ascertained first and management shall start from there. Nephrotic syndrome, nephropathies caused by hypertension and uncontrolled diabetes may present with protein loss.
Blood tests for cholesterol levels, blood sugar levels may be necessary. Also BUN and creatinine levels will also be necessary to assess kidney function.
monitor your blood pressure regularly
Take care
Answered: Mon, 28 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
"Gudardrak Yoga" is used in all kidney-related swelling with very good results
Answered: Thu, 4 Aug 2011
I find this answer helpful

 1 user finds this helpful

Homeopath Dr. Rangadhar Satapathy's  Response
welcome to healthcare magic forum
The protein in urine because of kidney the kidney is not functioning normal way. You must continue all the medications prescribed by your doctor. Low salt, low protein, less potassium diet is advisable. Keep in touch with your doctor. thank you
Answered: Thu, 4 Aug 2011
I find this answer helpful
  User's Response
welcome to HCM
this is really a big complaini advice you to not to stop medicine prescribed by your doctor.
but along with that you can take homoeopath medicine it is safe to take.but you have to consult any homoeopath reuire a detial case taking and selection of medicine.
take care
Answered: Fri, 12 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor